# SDR DALA2022081605528

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,472 hours, 18,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 F/O SIDE EXIT SIGN MESSING ON BULKHEAD BETWEEN BUSINESS AND COACH. CORRECTIVE ACTION: FOUND AND RESECURED (9014230)
